Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 137, Number 11

All articles in this issue are freely accessible.

Almost universal ternary sums of triangular numbers
Wai Kiu Chan and Byeong-Kweon Oh.
Proc. Amer. Math. Soc. 137 (2009), 3553-3562
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529860
Signs of Fourier coefficients of two cusp forms of different weights
Winfried Kohnen and Jyoti Sengupta.
Proc. Amer. Math. Soc. 137 (2009), 3563-3567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529861
Lower bounds for moments of automorphic $L$-functions over short intervals
Guanghua Ji.
Proc. Amer. Math. Soc. 137 (2009), 3569-3574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529862
On the \lq\lq Galois closure\rq\rq for torsors
Marco A. Garuti.
Proc. Amer. Math. Soc. 137 (2009), 3575-3583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529863
On the irreducible representations of a finite semigroup
Olexandr Ganyushkin, Volodymyr Mazorchuk and Benjamin Steinberg.
Proc. Amer. Math. Soc. 137 (2009), 3585-3592
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529864
On singularities of primitive cohomology classes
Mark Andrea A. de Cataldo and Luca Migliorini.
Proc. Amer. Math. Soc. 137 (2009), 3593-3600
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529865
A $2×2$ lattice space-time code of the highest rank
Shichun Yang, Bo He and Alain Togbé.
Proc. Amer. Math. Soc. 137 (2009), 3601-3607
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529866
Bosonic realization of toroidal Lie algebras of classical types
Naihuan Jing, Kailash C. Misra and Chongbin Xu.
Proc. Amer. Math. Soc. 137 (2009), 3609-3618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529867
Geometric properties derived from generic initial spaces
Gunnar Fløystad and Mike Stillman.
Proc. Amer. Math. Soc. 137 (2009), 3619-3625
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529868
Lyubeznik resolutions and the arithmetical rank of monomial ideals
Kyouko Kimura.
Proc. Amer. Math. Soc. 137 (2009), 3627-3635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529869
A stably elementary homotopy
Ravi A. Rao.
Proc. Amer. Math. Soc. 137 (2009), 3637-3645
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529870
Tropicalization and irreducibility of generalized Vandermonde determinants
Carlos D'Andrea and Luis Felipe Tabera.
Proc. Amer. Math. Soc. 137 (2009), 3647-3656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529871
On endomorphism rings of $B_{1}$-groups that are not $B_{2}$-groups
Lutz Strüngmann.
Proc. Amer. Math. Soc. 137 (2009), 3657-3668
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529872
Toeplitz and Hankel operators and Dixmier traces on the unit ball of $\mathbb C^{n}$
Miroslav Englis, Kunyu Guo and Genkai Zhang.
Proc. Amer. Math. Soc. 137 (2009), 3669-3678
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529873
Towards the carpenter’s theorem
Martín Argerami and Pedro Massey.
Proc. Amer. Math. Soc. 137 (2009), 3679-3687
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529874
On the amenability of partial and enveloping actions
Fernando Abadie and Laura Martí Pérez.
Proc. Amer. Math. Soc. 137 (2009), 3689-3693
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529875
Symmetry of integral equations on bounded domains
Dongsheng Li, Gerhard Ströhmer and Lihe Wang.
Proc. Amer. Math. Soc. 137 (2009), 3695-3702
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529876
Harnack’s inequality for viscosity solutions to degenerate elliptic equations in two variables
G. Gripenberg.
Proc. Amer. Math. Soc. 137 (2009), 3703-3708
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529877
Bicommutants of reduced unbounded operator algebras
Fabio Bagarello, Atsushi Inoue and Camillo Trapani.
Proc. Amer. Math. Soc. 137 (2009), 3709-3716
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529878
A note on a result of M. Grossi
Florin Catrina.
Proc. Amer. Math. Soc. 137 (2009), 3717-3724
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529879
A residual radial limit zero set
Michael C. Fulkerson.
Proc. Amer. Math. Soc. 137 (2009), 3725-3731
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529880
Geometric rigidity for class $\mathcal{S}$ of transcendental meromorphic functions whose Julia sets are Jordan curves
Mariusz Urbanski.
Proc. Amer. Math. Soc. 137 (2009), 3733-3739
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529881
An operator algebraic proof of Agler’s factorization theorem
Sneh Lata, Meghna Mittal and Vern I. Paulsen.
Proc. Amer. Math. Soc. 137 (2009), 3741-3748
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529882
Free Araki-Woods factors and Connes’ bicentralizer problem
Cyril Houdayer.
Proc. Amer. Math. Soc. 137 (2009), 3749-3755
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529883
Substrictly cyclic operators
Ben Mathes.
Proc. Amer. Math. Soc. 137 (2009), 3757-3762
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529884
A Katznelson-Tzafriri type theorem in Hilbert spaces
Zoltán Léka.
Proc. Amer. Math. Soc. 137 (2009), 3763-3768
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529885
The uniform separation property and Banach-Stone theorems for lattice-valued Lipschitz functions
A. Jiménez-Vargas, A. Morales Campoy and Moisés Villegas-Vallecillos.
Proc. Amer. Math. Soc. 137 (2009), 3769-3777
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529886
An index theorem for Toeplitz operators on the quarter-plane
Adel B. Badi.
Proc. Amer. Math. Soc. 137 (2009), 3779-3786
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529887
Common hypercyclic functions for multiples of convolution and non-convolution operators
Luis Bernal-González.
Proc. Amer. Math. Soc. 137 (2009), 3787-3795
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529888
Non-real eigenvalues of singular indefinite Sturm-Liouville operators
Jussi Behrndt, Qutaibeh Katatbeh and Carsten Trunk.
Proc. Amer. Math. Soc. 137 (2009), 3797-3806
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529889
On the weaker forms of the specification property and their applications
Kenichiro Yamamoto.
Proc. Amer. Math. Soc. 137 (2009), 3807-3814
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529890
Generalized dimension distortion under planar Sobolev homeomorphisms
Pekka Koskela, Aleksandra Zapadinskaya and Thomas Zürcher.
Proc. Amer. Math. Soc. 137 (2009), 3815-3821
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529891
Reiter nets for semidirect products of amenable groups and semigroups
Benjamin Willson.
Proc. Amer. Math. Soc. 137 (2009), 3823-3832
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529892
Hypercyclic $C_{0}$-semigroups and evolution families generated by first order differential operators
T. Kalmes.
Proc. Amer. Math. Soc. 137 (2009), 3833-3848
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529893
Thompson isometries of the space of invertible positive operators
Lajos Molnár.
Proc. Amer. Math. Soc. 137 (2009), 3849-3859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529894
Compact composition operators on BMOA and the Bloch space
Hasi Wulan, Dechao Zheng and Kehe Zhu.
Proc. Amer. Math. Soc. 137 (2009), 3861-3868
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529895
Estimates for unimodular Fourier multipliers on modulation spaces
Akihiko Miyachi, Fabio Nicola, Silvia Rivetti, Anita Tabacco and Naohito Tomita.
Proc. Amer. Math. Soc. 137 (2009), 3869-3883
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529896
Rational approximation schemes for solutions of the first and second order Cauchy problem
Patricio Jara.
Proc. Amer. Math. Soc. 137 (2009), 3885-3898
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529897
Verification of polytopes by brightness functions
Rolf Schneider.
Proc. Amer. Math. Soc. 137 (2009), 3899-3903
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529898
Complete real hypersurfaces in compact rank one symmetric spaces
Tatsuyoshi Hamada and Katsuhiro Shiohama.
Proc. Amer. Math. Soc. 137 (2009), 3905-3910
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529899
On genericity and weight in the free group
Anand Pillay.
Proc. Amer. Math. Soc. 137 (2009), 3911-3917
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529900
Betti numbers and injectivity radii
Marc Culler and Peter B. Shalen.
Proc. Amer. Math. Soc. 137 (2009), 3919-3922
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529901
Vanishing of extensions of twisted Verma modules
Noriyuki Abe.
Proc. Amer. Math. Soc. 137 (2009), 3923-3926
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529902
A fundamental dichotomy for Julia sets of a family of elliptic functions
L. Koss.
Proc. Amer. Math. Soc. 137 (2009), 3927-3938
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529903
A parametrized fixed point theorem
Vesta Coufal.
Proc. Amer. Math. Soc. 137 (2009), 3939-3942
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529904
Constructing non-congruence subgroups of flexible hyperbolic 3-manifold groups
D. Cooper, D. D. Long and M. Thistlethwaite.
Proc. Amer. Math. Soc. 137 (2009), 3943-3949
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529905
Corrigendum to: “Focal loci of families and the genus of curves on surfaces”
Luca Chiantini and Angelo Felice Lopez.
Proc. Amer. Math. Soc. 137 (2009), 3951-3951
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2529906